# SDR DALA2020112403852

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 11,254 hours, 5,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 21 AND 22 ABC EMERGENCY PATH LIGHTS INOPERABLE.  CORRECTIVE ACTION: FOUND LOOSE ELEC CONN AT FLOOR TRACK SEAT RAIL, RESEATED SAME.  ALL CHECKS GOOD.
